# SDR UALA2012073004110

- Difficulty date: July 28, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 40,463 hours, 16,937 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STRINGERS COUPLINGS 39 - 43L BETWEEN FRAME 63-65 CORRODED.  REMOVED AND REPLACED COUPLINGS AND SPLICES AT STRINGERS 39-43L BETWEEN FRAME 63-65 IAW SRM 51-42-11.
